MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-4-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that two concerto coils were stuck in the catheter and encountered resistance in the sheath.It was reported that during the procedure, the products became stuck inside the catheter and the coils did not advance.They were replaced with new ones, and the procedure was completed without complications.No patient symptoms or complications were associated with this event.Additional information was received that the coil reportedly became lodged inside the catheter and was removed with difficulty.The cause of the resistance was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.The catheter was not a medtronic device.During preparation, the introducer sheath was held vertically when the implant coils were pulled back inside during hydration.
 
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): two concerto implant coils were returned for analysis within a shipping box; within a sealed biohazard bag; within a resealable plastic bag; within a sealed tyvek biohazard pouch; within their opened concerto implant coil inner pouches and within separate dispenser tracks.Visual inspection/damage location details: the concerto implant coil was returned within introducer sheath.The introducer sheath was found correctly assembled on the pushwire with the wavelock at the proximal end.The concerto coil pushwire was found to be kinked at ~3.2cm, ~70.8cm, and bent within introducer sheath at ~87.9cm from proximal end.The introducer sheath was found to be flattened at distal end.The implant coil was found to be stretched and damaged within introducer sheath.The implant coil was unable to be pushed out further from introducer sheath for additional analysis as it was found to be stuck.No other anomalies were observed.Testing/analysis (including sem reports): the concerto coil tip od (outer diameter) was measured to be 0.0109¿ which is within speci fications.The id (inner diameter) of the introducer sheath was measured to be 0.0185¿ which is within specifications.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ was confirmed.However, the root cause could not be determined.There were no reported issues pushing the concerto coil out from within its introducer sheath during preparation.Therefore, it is possible that the implant coil became damaged during return of the implant coil back into the introducer sheath.It is possible insufficient preparation of the concerto coil, damage during preparation or improper hubbing technique (over tightening of the rhv) could have contributed to the event.It is likely the damaged (flattened) introducer sheath for pli-10 contributed to the reported resistance.It is possible the damage to the introducer sheath was cause by over tightening of the rhv.However, the root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24082443
Report Number9617601-2026-00309
Device Sequence Number9895385
Product Code KRD
UDI-Device Identifier00847536044869
UDI-Public(01)00847536044869(17)261102(10)227675868
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-4-HELIX
Device Catalogue NumberNV-2-4-HELIX
Device Lot Number227675868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale